# SDR 2003F00105

- Difficulty date: November 17, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/T FOUND FORWARD MOST E-PATH LIGHT STRIP OUT.  REMOVED AND REPLACED E-PATH LIGHT STRIP, OPS CHECK NORMAL. (M)
